# SDR ASAA0580267

- Difficulty date: May 17, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, LONGERON 30 IS CORRODED ON THE TOWER SURFACE OF THE INBOARD FLANGE AT STATION 1198 TO 1203.  REMOVED DAMAGED PERFORMED HFEC INSPECTION, AND INSTALLED REPAIR STRAPS LONGERON.  (M)
